Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Nonholonomic left and right flows on Lie groups
Journal: Journal of Physics A: Mathematical and General
Volume: 32
Issue: 47
First page: 8293
Last page: 8302
Issue Date: 26-Nov-1999
Rank: M21
ISSN: 0305-4470
DOI: 10.1088/0305-4470/32/47/308
Abstract: 
Nonholonomic systems on Lie groups with a left-invariant Lagrangian and a right-invariant nonintegrable distribution are studied. A method for construction of the first integrals is given. It is applied to three-dimensional Lie groups and to the four-dimensional nonholonomic rigid body motion. New integrable problems with an invariant measure are obtained.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

4
checked on Jul 22, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.